misunderstanding with shrink, he things wrongly, that i may have buzzed on effexor. took it many years let me go places . newdoc now .explained i went off it taking too much shit. need it now thanx for help.
All medicines have side effects but not everyone experiences them. Some people may have mild side effects which subside as their bodies adjust, others have more severe side effects which result in the medicine being withdrawn or dosage reduced. It is impossible to predict what side effects you may experience as everyone responds differently.
You can always try a medicine and stop if it doesn't suit you.
All the best.
Just curious... how many mg of Effexor were you taking a day & was it Effexor or Effexor XR? I've never heard of anyone getting a 'buzz' from Effexor. I take 450 mg/day (the highest dose allowed by the FDA. Never got a buzz! There are many other drugs that will help if you're agoraphobic (?) A good benzo such as Alprazolam? MAOI's seemed to work for me but you have to be so careful of what you eat-many food/drug interactions.
I hope you're seeing a PSYCH doc. Talk about it-ask questions. Don't be afraid to question, disagree, etc. I have refractory anxiety, agoraphobia and major depressive disorder. My daily meds: 4 mg/day xanax, 240 mg/day verapamil (a blood pressure med but evidently helpful for this kind of situation) 450 mg/day Effexor XR, Trazadone and just added-L-Thyrozine (sp?). This works for me. I personally feel that... so what if you have to take multiple meds, even for the rest of your life, if you can function and be a productive member of society!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Post Traumatic Stress Disorder - They put me on geodon for c-ptsd and I just experienced almost all?
Posted 27 Jun 2010 • 1 answer
Posted 16 Nov 2010 • 1 answer
Posted 5 Jul 2011 • 5 answers
Posted 20 Sep 2011 • 1 answer
Posted 19 Mar 2013 • 3 answers